# SDR CA010430002

- Difficulty date: March 21, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,613 hours
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10012
- Condition: Failed
- Location: Te Flaps
- Component: Te Flap Actuator
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL CAUTION MESSAGE WHEN FLAP SELECTED TO 30 DEGREES FOR LANDING (FLAP LOCK OUT). REPLACED NR 4 RT FLAP ACTUATOR AND NR 1 & 2 LT FLAP ACTUATORS ALSO REPLACED RT NR 4 FLEX SHAFT CABLE AND NR 1 & 5 LT FLEX SHAFT. WINTERIZATION OF THE SYSTEM ALSO COMPLETED. RIGGING AND OPERATION CHECK CARRIED OUT. SYSTEM FOUND SERVICEABLE. L/H ACTUATOR P/N 854D100-11 LT FLEX SHAFT NR 4 P/N 857SD100-7 RT FLEX SHAFT NR 1 P/N 857SD100-15 R/H FLEX SHAFT NR 5 P/N 857SD100-9
